Translator Disclaimer
March/April 2019 On invariant measures associated with weakly coupled systems of Kolmogorov equations
Davide Addona, Luciana Angiuli, Luca Lorenzi
Adv. Differential Equations 24(3/4): 137-184 (March/April 2019).

Abstract

In this paper, we deal with weakly coupled elliptic systems ${\mathcal A}$ with unbounded coefficients. We prove the existence and characterize all the systems of invariant measures for the semigroup $({\bf T}(t))_{t\ge 0}$ associated with ${\mathcal A}$ in $C_b({\mathbb R^d};\mathbb R^m)$. We also show some relevant properties of the extension of $({\bf T}(t))_{t\ge 0}$ to the $L^p$-spaces related to systems of invariant measures. Finally, we study the asymptotic behaviour of $({\bf T}(t))_{t\ge 0}$ as $t$ tends to $+\infty$.

Citation

Download Citation

Davide Addona. Luciana Angiuli. Luca Lorenzi. "On invariant measures associated with weakly coupled systems of Kolmogorov equations." Adv. Differential Equations 24 (3/4) 137 - 184, March/April 2019.

Information

Published: March/April 2019
First available in Project Euclid: 23 January 2019

zbMATH: 07192946
MathSciNet: MR3910032

Subjects:
Primary: 35B40, 35K40, 35K45

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
48 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 3/4 • March/April 2019
Back to Top